Skip to Content
View Additional Content In This Section
Swelling can be a sign that you are having an allergic reaction to a medicine. This can happen with almost any medicine.
Many prescription and nonprescription medicines also may cause swelling as a side effect. A few examples are:
Call the doctor who prescribed the medicine to
determine whether you should stop taking it or take a different one. An
appointment may not be necessary. If you are taking a nonprescription medicine,
stop taking it. Call your doctor if you feel you need to continue
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineSpecialist Medical ReviewerDavid Messenger, MD
Current as ofFebruary 20, 2015
Current as of:
February 20, 2015
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & David Messenger, MD
To learn more about Healthwise, visit Healthwise.org.
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.